I hope your feeling better soon, you have been thru a lot.
Don't just blame it on the steroids could be the dye in the steroid used,
that might have contributed to you reaction. And the next step is to
go thru the pain of allergy testing to see if your reaction was to the dyes
used or the preservatives or tthe steroid. It's heck to have a reaction
and then not know what specific caused it. Next time you get injections
Ask for the dye free and preservative free and then see if you can rule out
that, however the red moon face and off cycles are the common
side effects, but the other part of your reaction you need to write down
and go over it with you doctor at the next visit. My reaction to steriods
is a severe burning and the preservatives or dye are to blame, so sometimes
when I get the injections now they also give me benadryl. Many well wishes to you
and keep us posted.
Post Edited (Chartreux) : 5/12/2012 8:22:53 PM (GMT-6)